Macrobid for ear infection

Common Questions and Answers about Macrobid for ear infection

macrobid

Hello, I have been prescribed cipro (1 a day for 7 days) for a severe sinus/ear infection. I also have a UTI and hve been prescribed macrobid(2 daily for 7 days). Can I take the two antibiotics at the same time. I was told the UTI wouldn't respond to the cipro so I need to take the macrobid for it. Is it safe to take two antibiotics at once?
I was on macrobid for a UTI at the time of collection (started on macrobid Saturday, had 4 doses by the time of collection on Monday morning, blood work as fasting so last dose taken before blood collection was over 12 hours previously). Does anyone know if macrobid affects eGFR or is this level an induction of possible kidney infection/disease/cancer?
Everything is compounded by the lightheadedness that I originally went to the ENT for (which is apparently an inner ear problem that I just need to learn to livewith). This is hard for me because I usually frighten myself silly and then get bored with it quickly and move on. But I don't seem to be able to do that this time. I'm either dizzy and/or worried about the thyroid thing. And if the meds make it worse, I'm afraid I'll eventually go bonkers.
Amoxicillin ia what I'm on for ear infection
I think the best thing to do is try not to worry, easier said then done i know, iv had an ear infection the last week and was given ear drops, it says not to take during pregnancy so i started to read stuff online, so i thought i would get a second opinion from my midwife, she said everything they give you will say "dont take durintg pregnancy" but most of the stuff is harmless, she said aslong as your doctor/nurse know your pregnant and they have given you it, you have nothing to worr
So, if you get any kind of infection while on tx be careful what you take. Dr. Gish told me I can NEVER take macrobid - it is very bad for the liver but it is stronger than the other meds. The second Rx gave me a terrible rash. So I'm on cipro now.
I don't exercise other than chasing children around. This past year while taking medications for a kidney infection (7 day course) I started to experience muscle twitching (legs, biceps, buttocks, etc.) that moved from muscle to muscle every few minutes. It then progressed to occurring in several muscles (2-6) consecutively. EMG and nerve tests came out normal two weeks back. Blood work too.
My man paniced about the well being of the baby and insisted to take me to the hospital, the ER doctor (obviously I don't know him) priscribed me amoxicillin for my throat infection (now that i think about it I would of managed with tylenol). He said it was PRETTY safe during pregnancy. Not convincing. So before i took the pill I asked the nurse if it was 100% safe and she said "Yes, it's 100% safe.
Well my problem is that when I take one antibiont for bladder I end up with an ear infection or yeast infection. When I take an antibiotic for that I get back my U.T.I. I have been fighting all kinds of infections non stop since Sept.,of last year. Isn't there something to just take care of all of it. I'm tired of always having a discharge,and allkinds of other infections. Can you help me. Shelli from Il.
I started getting dizzy. It seems now I probably have ear infection. Yesterday I started throwing up. It was so violent, I broke blood vessels in my eye....Hah. I cant hardly hear either. My question is I thought I would have my labs done tomorrow while I am at the Dr's office. Will the over the counter cold meds I took affect my liver enzyme counts, hence scarring me to death? I could wait a few more days as my Doc wants the labs by the end of the month.
I am now 18 weeks and just got over a double ear infection (not internal but external) I went to my PCP and the spoke directly with my OBGYN to figure out what I was able to take. It was terrible. The medicine they put me on I had to take 4 times a day and could not ear one hout before or 2-3 hours after taking it. Needless to say due to the need to eat I did not take all of it but both physicians usually communicate if it is needed.
I had fever about a week ago, that's why I went to see my doctor. He told me I didn't have a sore throat or ear infection but diagnosed me with acute sinusitis (after looking into my nose with a medical instrument). I noticed that amoxicillin makes my skin itch just a tab bit...not sure it that's an allergic reaction or just a side effect of the antibiotic. Thanks again!
when this all started i had 2 bad ear infections and was on penacillan type antobiotics, then when the twithing started i got an ear infection same ear again and was put on a sulfer smelling type antibiotic. i also take seroquel and remeron at night for sleep.
Hi. Just out of curiosity..have you ever taken a quinolone antibiotic or Macrobid for any sort of infection prior to all the strange neurological symptoms happening? An antibiotic is what triggered my symptoms. Thanks. Sharon Quinolones included: Cipro, Tequin, Avelox, Trovan, Levaquin, etc.
I have been on Levaquin for 15 days for a sinus infection. I just hate it. Anxiety, lightheadness, thrush. I first was put on Avelox for 7 days prior for the infection and it also gave me the anxiety, plus hyperventiation. It was a mess. My doctor wanted me to tough it out with the Avelox by taking xanax to counteract the anxiety/hypervention. I stopped it at 7 days and got on Levaquin. No hyperventilation with that, but yes with the anxiety. etc.
The wierd part about this ear infection is that I have probably had it for 4-5 months and never knew it, I had no symptoms with it untill recently when I started getting dizzy. I don't know if that has any affect on it as well. I will post again once I get done with the docs and start to recover from the ear stuff.
After my round of amoxicillian and subsequent treatment for a slight yeast infection, I was better. But now, I'm having similar symptoms again. Rather than go back to the doctor and get more pills to take, I'm going to try some of the more natural cures that were suggested. I'm also super happy to know that this isn't as rare as I thought it was. Thanks, everyone!
hello, I've had the same problem as everyone and was terrified that it was an STD, but i've had numerous PAPs and all came back fine. for the past two summers, i get yeast infection symptoms without the discharge for a week prior to my period. last summer, i switched pills (from Tricycline to Alysse), but the problem is back with a vengence this summer. during my last period (which ended sept. 1) i noticed those "paper cuts" as well. i ended up in emerge on sept.
one lady suggested swabbing the area with rubbing alcohol (it worked for her). ouch! no thanks! i don't have the symptoms of a yeast infection but I'm going to give one of these creams a shot, nothing else is working. I'll report back in a while with my results.
My doctor told me that you can get pregnant immediately after getting off Mirena but it may take a month or two for your uterine lining to build back up. Since Mirena suppressed the lining from building up.
MedHelp Health Answers